# SDR UPS99830951

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FUSELAGE FRAME AT FS 55 WAS CRACKED AT THE ATTACH ROD AT LONG 24R.  CUT OUT DAMAGED AREA AND REPAIRED THE FRAME IAW SRM 53-2-0 FIG 2.
